Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Took pepto bismol for stomach ache. Having black stools. Should i be concerned?

my mother in law is experiencing very black stools it has been since Sunday. I called her Dr. and he said because she took Pepto Bismo for her stomach ache, that is probably why. She still has them it has been 4 days now should we be concerned?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really understand your concern if she is taking some kind of medicine for stomach problem then better to stop that medicine, even after this the stool color does not changed then this could be bleeding in colon, and that need to be ruled out, hope this information helps you take care and have good day.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor